IJPAM: Volume 84, No. 2 (2013)
SOLVING FRACTIONAL ORDERS DIFFERENTIAL EQUATIONS
1,2Department of Mathematics
Faculty of Science
Helwan University, Cairo, EGYPT
Abstract. This paper gives a new formula for the fractional differentiation matrix based on shifted Chebyshev polynomials for solving fractional order ordinary differential equations (FODEs). In addition, we will estimate the error bound of the in the largest element of that matrix. Some numerical examples are included to confirm the accuracy of the new formula and illustrate the practical usefulness of our method.
Received: March 26, 2012
AMS Subject Classification: 65G20, 65L70, 65L09
Key Words and Phrases: fractional differential equations, shifted Chebyshev polynomials, differentiation matrices
Download paper from here.
DOI: 10.12732/ijpam.v84i2.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395